# SDR 2A6R201809144951

- Difficulty date: September 13, 2018
- Submitted: September 14, 2018
- Operation: Air carrier
- Filed by: Air Methods, LLC, repair station 2A6R933B
- Aircraft: N865NC
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0584
- Aircraft time: 4,821 hours, 16,848 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER T CAP ON FRAME 3 AT FLIGHT STATION 3150, WATER LINE 1480 WAS FOUND TO HAVE CORROSION UNDER SEVERAL NUT PLATES ON THE BOTTOM OF THE MAIN CABIN FLOOR.  ADDITIONALLY THE FORWARD LOWER SIDE OF THE ADJACENT BULKHEAD WAS FOUND TO HAVE CORROSION AT THE BOTTOM EDGE OF THE WEB.
